Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26, 1 issue

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Braid monodromy of univariate fewnomials

Alexander Esterov and Lionel Lang

Geometry & Topology 25 (2021) 3053–3077
Bibliography
1 V I Arnold, Certain topological invariants of algebraic functions, Trudy Moskov. Mat. Obšč. 21 (1970) 27 MR0274462
2 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR19087
3 D Bessis, Zariski theorems and diagrams for braid groups, Invent. Math. 145 (2001) 487 MR1856398
4 D Cheniot, Un théorème du type de Lefschetz, Ann. Inst. Fourier (Grenoble) 25 (1975) 195 MR389909
5 S D Cohen, The Galois group of a polynomial with two indeterminate coefficients, Pacific J. Math. 90 (1980) 63 MR599320
6 I Dolgachev, A Libgober, On the fundamental group of the complement to a discriminant variety, from: "Algebraic geometry" (editors A Libgober, P Wagreich), Lecture Notes in Math. 862, Springer (1981) 1 MR644816
7 A Esterov, Galois theory for general systems of polynomial equations, Compos. Math. 155 (2019) 229 MR3896565
8 A Esterov, L Lang, Sparse polynomial equations and other enumerative problems whose Galois groups are wreath products, preprint (2018) arXiv:1812.07912
9 E Fadell, L Neuwirth, Configuration spaces, Math. Scand. 10 (1962) 111 MR141126
10 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
11 I M Gelfand, M M Kapranov, A V Zelevinsky, Discriminants, resultants, and multidimensional determinants, Birkhäuser (1994) MR1264417
12 R P Kent IV, D Peifer, A geometric and algebraic description of annular braid groups, Int. J. Algebra Comput. 12 (2002) 85 MR1902362
13 L Lang, Monodromy of rational curves on toric surfaces, J. Topol. 13 (2020) 1658 MR4186140
14 A Libgober, On topological complexity of solving polynomial equations of special type, from: "Transactions of the Seventh Army Conference on Applied Mathematics and Computing", ARO Rep. 90, US Army Res. Office (1990) 475 MR1057848